arrow
Volume 32, Issue 3
Using the Skew-Symmetric Iterative Methods for Solution of an Indefinite Nonsymmetric Linear Systems

B.L. Krukier & L.A. Krukier

J. Comp. Math., 32 (2014), pp. 266-271.

Published online: 2014-06

Export citation
  • Abstract

The concept of the field of value to localize the spectrum of the iteration matrices of the skew-symmetric iterative methods is further exploited. Obtained formulas are derived to relate the fields of values of the original matrix and the iteration matrix. This allows us to determine theoretically that indefinite nonsymmetric linear systems can be solved by this class of iterative methods.

  • Keywords

Skew-symmetric iterative methods, Indefinite nonsymmetric linear systems.

  • AMS Subject Headings

65F10.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-32-266, author = {}, title = {Using the Skew-Symmetric Iterative Methods for Solution of an Indefinite Nonsymmetric Linear Systems}, journal = {Journal of Computational Mathematics}, year = {2014}, volume = {32}, number = {3}, pages = {266--271}, abstract = {

The concept of the field of value to localize the spectrum of the iteration matrices of the skew-symmetric iterative methods is further exploited. Obtained formulas are derived to relate the fields of values of the original matrix and the iteration matrix. This allows us to determine theoretically that indefinite nonsymmetric linear systems can be solved by this class of iterative methods.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1403-CR2}, url = {http://global-sci.org/intro/article_detail/jcm/9884.html} }
TY - JOUR T1 - Using the Skew-Symmetric Iterative Methods for Solution of an Indefinite Nonsymmetric Linear Systems JO - Journal of Computational Mathematics VL - 3 SP - 266 EP - 271 PY - 2014 DA - 2014/06 SN - 32 DO - http://doi.org/10.4208/jcm.1403-CR2 UR - https://global-sci.org/intro/article_detail/jcm/9884.html KW - Skew-symmetric iterative methods, Indefinite nonsymmetric linear systems. AB -

The concept of the field of value to localize the spectrum of the iteration matrices of the skew-symmetric iterative methods is further exploited. Obtained formulas are derived to relate the fields of values of the original matrix and the iteration matrix. This allows us to determine theoretically that indefinite nonsymmetric linear systems can be solved by this class of iterative methods.

B.L. Krukier & L.A. Krukier. (1970). Using the Skew-Symmetric Iterative Methods for Solution of an Indefinite Nonsymmetric Linear Systems. Journal of Computational Mathematics. 32 (3). 266-271. doi:10.4208/jcm.1403-CR2
Copy to clipboard
The citation has been copied to your clipboard